# SDR AALA2018121989057

- Difficulty date: November 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 46,539 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LT ELEVATOR,  HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL.  1.5 INCH OTBD, RIB 1, AND 4 INCH FROM TRAILING EDGE.  REPAIRED THE SKIN PANEL IAW SRM 55-21-11-300-005.
